TNOA Journal of Ophthalmic Science and Research

CASE REPORT
Year
: 2021  |  Volume : 59  |  Issue : 4  |  Page : 394--395

Anaphylactoid reaction following topical moxifloxacin eye drops after cataract surgery


B Koshal Ram, Anusha Koshal Ram, S Balasubramaniam 
 Department of Ophthalmology, Ponnammal Duraiswamy Eye Hospital, Ramnagar, Coimbatore, Tamil Nadu, India

Correspondence Address:
Dr. B Koshal Ram
Ponnammal Duraiswamy Eye Hospital, Ramnagar, Coimbatore, Tamil Nadu
India

Systemic hypersensitivity reactions to topical ophthalmic treatment occur rarely, but when they do, they can be severe as highlighted by this case. A postoperative cataract surgery patient developed a severe and generalized hypersensitivity reaction following topical treatment with moxifloxacin eye drops. This case report emphasizes the importance of a thorough drug and ABS allergy history when patients are seen at preassessment or checked in for surgery.


How to cite this article:
Ram B K, Ram AK, Balasubramaniam S. Anaphylactoid reaction following topical moxifloxacin eye drops after cataract surgery.TNOA J Ophthalmic Sci Res 2021;59:394-395


How to cite this URL:
Ram B K, Ram AK, Balasubramaniam S. Anaphylactoid reaction following topical moxifloxacin eye drops after cataract surgery. TNOA J Ophthalmic Sci Res [serial online] 2021 [cited 2022 Sep 26 ];59:394-395
Available from: https://www.tnoajosr.com/article.asp?issn=2589-4528;year=2021;volume=59;issue=4;spage=394;epage=395;aulast=Ram;type=0